# SDR QXEA200800637

- Difficulty date: June 9, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT WING OTBD FLAP IS CHAFFED ON THE UPPER SURFACE APPROX AT STA YW 250. AND YW 265.  BLENDED AREA TO SMOOTH CONTOUR TO REMOVE DAMAGE.  HFEC IAW -8 400 NDTM PT 6, 51-00-01, NO CRACKS NOTED.  UT THICKNESS CHECK IAW -8 400 NDTM PT 1, 51-00-04.  BLEND WITHIN LIMITS PER Q400 SRM 57-52-30 TABLE 1 PG 102.  PREPPED AND PAINTED IAW Q400 SRM 51-25-05 PG 206 PARA F-1-4.
